# SDR SWIA2018091845085

- Difficulty date: August 17, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 31,780 hours, 22,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB HAS AREA OF CORROSION NOTED ON UPPER INNER SURFACE (DOOR OPEN), ALSO PREVIOUS DRAG ANGLE REPAIR IS CRACKED. (C-CHECK) RO: 09/14/2018. INSTALLED SERVICABLE DRAG ANGLE AND AFT WEB 601R317071-11 IAW SRM.
